Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 48 No. 8 (1996)
Vol. 48 No. 8 (1996)
Published:
25.08.1996
Research articles
On the separation of isolated solutions of nonlinear integral equations
M. D. Babich
1011-1020
PDF (Ukrainian)
Springer
Theorem on the central manifold of a nonlinear parabolic equation
E. P. Belan, O. B. Lykova
1021-1036
PDF (Russian)
Springer
Local estimates of solutions of the stationary two-dimensional first boundary-value problem of magnetohydrodynamics
N. A. Britov
1037-1046
PDF (Russian)
Springer
Some characteristics of sequences of iterations with random perturbations
A. A. Dorogovtsev
1047-1063
PDF (Russian)
Springer
Asymptotic stability of integral sets
A. O. Ignat'ev
1064-1073
PDF (Russian)
Springer
Localization of spectrum and stability of certain classes of dynamical systems
A. G. Mazko
1074-1079
PDF (Russian)
Springer
On the existence of a measurable function with given values of the best approximations in
L
0
S. A. Pichugov
1080-1085
PDF (Russian)
Springer
Singularity of distributions of random variables given by distributions of elements of the corresponding continued fraction
M. V. Pratsiovytyi
1086-1095
PDF (Ukrainian)
Springer
Averaging method in multipoint problems of the theory of nonlinear oscillations
Ya. R. Petryshyn, A. M. Samoilenko
1096-1103
PDF (Ukrainian)
Springer
Theorems on instability of systems with respect to linear approximation
V. E. Slyusarchuk
1104-1113
PDF (Russian)
Springer
Complexity of projective methods for the solution of ill-posed problems
S. G. Solodkii
1114-1124
PDF (Russian)
Springer
On invariant tori of stochastic systems on a plane
I. N. Kopas', A. N. Stanzhitskii
1125-1129
PDF (Russian)
Springer
J
-fractional regularization of linear ill-posed equations
M. S. Syavavko
1130-1143
PDF (Ukrainian)
On periodic solutions of countable systems of linear and quasilinear difference equations with periodic coefficients
M. V. Samoilenko, Yu. V. Teplinsky
1144-1152
PDF (Russian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians